Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 239, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 23, 2011, 9:43 PM CDT for 4 counties in Oklahoma. It was in force for 62 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 9:43 PM CDT (02:43 UTC)
- Expired
- May 23, 2011, 10:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Canadian County, OK, Dewey County, OK, Kingfisher County, OK
The radar
The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 9:43 PM CDT | HAIL 1.75 | N Okarche, OK | |
| May 23, 9:44 PM CDT | HAIL 2.5 | N Okarche, OK | |
| May 23, 9:44 PM CDT | HAIL 2.75 | N Okarche, OK | |
| May 23, 9:44 PM CDT | HAIL 3 | 1 N Okarche, OK | |
| May 23, 9:44 PM CDT | HAIL 3.1 | 1 N Okarche, OK | |
| May 23, 10:20 PM CDT | HAIL 2 | 3 Sse Piedmont, OK | |
| May 23, 10:27 PM CDT | HAIL 2 | 4 Se Piedmont, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:30 PM CDT | Tornado Watch | SPC | 8 hr |
| May 23, 9:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2770 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 12.4
The text
As transmitted, in the capitals the NWS used until 2016.
053
WUUS54 KOUN 240243
SVROUN
OKC011-017-043-073-240345-
/O.NEW.KOUN.SV.W.0239.110524T0243Z-110524T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
943 PM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CANADIAN COUNTY IN CENTRAL OKLAHOMA...
KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
BLAINE COUNTY IN NORTHWEST OKLAHOMA...
EASTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL 1045 PM CDT
* AT 943 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
CANTON LAKE TO 6 MILES NORTHWEST OF PIEDMONT...MOVING SOUTHEAST AT
25 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE CALUMET...CANTON LAKE...CANTON...
CEDAR LAKE...CONCHO...DOVER...EAGLE CITY...EL RENO...GEARY...
GREENFIELD...HENNESSEY...HITCHCOCK...HOMESTEAD...HUCMAC...
KINGFISHER...LACEY...LONGDALE...LOYAL...MUSTANG...OAKWOOD...
OKARCHE...OKEENE...OMEGA...PIEDMONT...RICHLAND...SEILING...
SOUTHARD...UNION CITY...WATONGA...WESTERN OKLAHOMA CITY AND YUKON.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 104 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3615 9769 3534 9767 3536 9793 3537 9794
3536 9800 3538 9807 3538 9830 3555 9830
3577 9860 3617 9895
TIME...MOT...LOC 0243Z 325DEG 22KT 3607 9874 3569 9781
$$
WR2 follow-up statements
845
WWUS54 KOUN 240246
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT MON MAY 23 2011
OKC011-017-043-073-240345-
/O.CON.KOUN.SV.W.0239.000000T0000Z-110524T0345Z/
DEWEY OK-BLAINE OK-KINGFISHER OK-CANADIAN OK-
946 PM CDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CANADIAN...KINGFISHER...BLAINE AND EASTERN DEWEY COUNTIES...
AT 946 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF CANTON
LAKE TO 6 MILES NORTHEAST OF CONCHO...MOVING SOUTHEAST AT 25 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE CALUMET...CANTON LAKE...CANTON...
CEDAR LAKE...CONCHO...DOVER...EAGLE CITY...EL RENO...GEARY...
GREENFIELD...HENNESSEY...HITCHCOCK...HOMESTEAD...HUCMAC...
KINGFISHER...LACEY...LONGDALE...LOYAL...MUSTANG...OAKWOOD...
OKARCHE...OKEENE...OMEGA...PIEDMONT...RICHLAND...SEILING...
SOUTHARD...UNION CITY...WATONGA...WESTERN OKLAHOMA CITY AND YUKON.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.
&&
LAT...LON 3615 9769 3534 9767 3536 9793 3537 9794
3536 9800 3538 9807 3538 9830 3555 9830
3577 9860 3617 9895
TIME...MOT...LOC 0246Z 332DEG 23KT 3606 9870 3563 9788
$$
WR701
WWUS54 KOUN 240325
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1025 PM CDT MON MAY 23 2011
OKC043-240334-
/O.CAN.KOUN.SV.W.0239.000000T0000Z-110524T0345Z/
DEWEY OK-
1025 PM CDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
DEWEY COUNTY...
LAT...LON 3615 9769 3534 9767 3536 9793 3537 9794
3536 9800 3538 9802 3538 9807 3576 9843
3616 9862
TIME...MOT...LOC 0324Z 284DEG 17KT 3609 9846 3566 9765
$$
OKC011-017-073-240345-
/O.CON.KOUN.SV.W.0239.000000T0000Z-110524T0345Z/
BLAINE OK-KINGFISHER OK-CANADIAN OK-
1025 PM CDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CANADIAN...KINGFISHER AND NORTHEASTERN BLAINE COUNTIES...
AT 1024 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
LONGDALE TO 5 MILES EAST OF PIEDMONT...MOVING EAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE CALUMET...CONCHO...DOVER...EASTERN
CANTON LAKE...EL RENO...GREENFIELD...HENNESSEY...HITCHCOCK...
HOMESTEAD...KINGFISHER...LACEY...LONGDALE...LOYAL...MUSTANG...
OKARCHE...OKEENE...OMEGA...PIEDMONT...RICHLAND...SOUTHARD...UNION
CITY...WATONGA...WESTERN OKLAHOMA CITY AND YUKON.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 110 AND 141.
LAT...LON 3615 9769 3534 9767 3536 9793 3537 9794
3536 9800 3538 9802 3538 9807 3576 9843
3616 9862
TIME...MOT...LOC 0324Z 284DEG 17KT 3609 9846 3566 9765
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:06 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 23, 6:06 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT MON MAY 23 2011
.UPDATE...
0Z TAFS... SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
THE AREA THIS EVENING. STRONG VARIABLE WINDS WILL BE POSSIBLE NEAR
THE THUNDERSTORMS. MVFR CEILINGS WILL BE POSSIBLE LATER OVERNIGHT
INTO TUESDAY AT SOME SITES. SCATTERED THUNDERSTORMS ARE EXPECTED
TO DEVELOP AGAIN TUESDAY AFTERNOON/EVENING.
&&
.PREV DISCUSSION... /ISSUED 332 PM CDT MON MAY 23 2011/
DISCUSSION...
A COMPLICATED SET OF SURFACE BOUNDARIES IS IN PLACE THIS AFTERNOON.
AN OUTFLOW BOUNDARY LEFT OVER FROM MORNING STORMS CLIPS THE
NORTHEAST CORNER OF THE CWA...A SURFACE TROUGH STRETCHES THROUGH
NORTHWEST OK...AND THIS SURFACE TROUGH CONNECTS TO A DRYLINE WHICH
EXTENDS THROUGH WESTERN OK AND INTO NORTHWEST TX. STORMS ARE SLOWLY
DEVELOPING AHEAD OF THE DRYLINE FROM AROUND CLINTON TO AROUND
GRANITE...AND FURTHER STORM DEVELOPMENT CAN BE EXPECTED INTO THE
LATE AFTERNOON AND EARLY EVENING. DISCRETE SUPERCELLS SHOULD BE
FAVORED...WITH A TENDENCY FOR STORM INTENSITY TO DECREASE AFTER DARK.
ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED ON TUESDAY
AFTERNOON. THE MID LEVEL CAP IS FORECAST TO STRENGTHEN TUESDAY
MORNING. HOWEVER...THE BASE OF A NEGATIVELY TILTED MID LEVEL TROUGH
WILL SWING INTO THE SOUTHERN PLAINS TUESDAY EVENING...PROVIDING
PLENTY OF LARGE SCALE LIFT WHICH SHOULD OVERCOME THE CAP BY LATE
AFTERNOON OR EARLY EVENING.
REGARDING FIRE WEATHER...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
PORTIONS OF FAR WESTERN OK FORECAST TO BE WEST OF THE DRYLINE
TUESDAY AFTERNOON. THE WATCH WILL NOT BE TAKEN FARTHER SOUTHWARD FOR
NOW AS GREEN VEGETATION HAS LIKELY BEGUN GROWING AS A RESULT OF
RECENT RAINS.
COOLER AIR WILL MOVE IN ON WEDNESDAY AS A CLOSED MID LEVEL LOW
PASSES TO THE NORTH OF THE CWA. CLOUDY SKIES AND POSSIBLY A FEW
LINGERING THUNDERSTORMS WILL BE POSSIBLE FROM NORTHERN INTO EASTERN
PORTIONS OF THE CWA...LIKELY REMAINING BELOW SEVERE LEVELS.
NO CHANGES TO THE FORECAST HAVE BEEN MADE FROM THURSDAY ONWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 69 89 63 83 / 30 30 40 20
HOBART OK 68 93 57 86 / 20 20 30 10
WICHITA FALLS TX 69 95 61 88 / 20 30 20 10
GAGE OK 64 89 54 78 / 40 20 30 20
PONCA CITY OK 73 86 62 77 / 50 30 60 30
DURANT OK 68 85 68 85 / 30 20 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR OKZ004-009-014-021.
TX...NONE.
&&
09/25Hazardous weather outlook, May 23, 4:53 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
453 PM CDT MON MAY 23 2011
OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
453 PM CDT MON MAY 23 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL AND WESTERN OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS MUCH OF THE REMAINDER OF OKLAHOMA AND WESTERN
NORTH TEXAS.
LOCATION...
THE MODERATE RISK IS EAST OF A WOODWARD TO ALTUS LINE...AND NORTH OF
A FREDERICK TO WAURIKA TO HOLDENVILLE LINE. THE SLIGHT RISK IS SOUTH
AND WEST OF THE MODERATE RISK ACROSS THE REMAINDER OF OKLAHOMA AND
WESTERN NORTH TEXAS.
IMPACTS...
DAMAGE TO HOMES...CARS AND VEGETATION POSSIBLE FROM HAIL TO THE
SIZE OF BASEBALLS OR LARGER AND DAMAGING WIND GUSTS OVER 65 MPH.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS EVENING.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH THIS EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.
DISCUSSION...
A DRYLINE EXTENDED SOUTH ACROSS WESTERN OKLAHOMA WHILE A STATIONARY
FRONT AND OUTFLOW BOUNDARY EXTENDED ACROSS NORTHERN OKLAHOMA.
THUNDERSTORMS HAVE DEVELOPED ALONG THESE BOUNDARIES LATE THIS
AFTERNOON. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST
ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS THIS EVENING. THE AIRMASS
IS VERY UNSTABLE AND IS SUPPORTING SEVERE THUNDERSTORMS. VERY LARGE
HAIL... DAMAGING WINDS... AND ISOLATED TORNADOES WILL BE POSSIBLE.
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE
LIKELY WITH THE THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO DECREASE LATE THIS EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE IS A POTENTIAL FOR MORE WIDESPREAD AND SIGNIFICANT SEVERE
WEATHER ON TUESDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS
EAST OF A LINE FROM WOODWARD... TO CLINTON AND FREDERICK OKLAHOMA...
TO VERNON AND SEYMOUR TEXAS. SEVERE STORMS ARE EXPECTED TO DEVELOP
BY AFTERNOON AS A STRONG UPPER SYSTEM LIFTS NORTHEASTWARD FROM THE
SOUTHERN ROCKIES AND INTERACTS WITH A STRENGTHENING DRYLINE PUSHING
INTO OKLAHOMA AND WESTERN NORTH TEXAS. VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE. THUNDERSTORM CHANCES
CONTINUE WEDNESDAY AND WEDNESDAY NIGHT ALTHOUGH THE RISK OF SEVERE
WEATHER WILL LIKELY MOVE EAST OF THE AREA.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.
MAXWELLIn the hours before
Local storm report, May 23, 8:47 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
847 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FLASH FLOOD LAHOMA 36.39N 98.09W
05/23/2011 GARFIELD OK FIRE DEPT/RESCUE
WATER OVERFLOWED THE STREETS AROUND TOWN
&&
JPIKESpecial weather statement, May 23, 8:48 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT MON MAY 23 2011
OKZ024-025-240215-
CANADIAN OK-OKLAHOMA OK-
848 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND OKLAHOMA
COUNTIES.
AT 848 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF PIEDMONT...MOVING EAST AT 35 MPH. STRONG WIND GUSTS FROM THIS
STORM MAY AFFECT PORTIONS OF NORTHERN OKLAHOMA AND CANADIAN
COUNTIES...INCLUDING THE PIEDMONT AND EDMOND AREAS.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3572 9763 3573 9727 3553 9728 3560 9780
3573 9777 3573 9764
TAYLORLocal storm report, May 23, 9:02 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FLASH FLOOD N KINGFISHER 35.86N 97.93W
05/23/2011 KINGFISHER OK PUBLIC
8-10 INCH DEEP WATER ACROSS HIGHWAY, WITH STREET
FLOODING.
0846 PM TSTM WND GST 3 NW STILLWATER 36.15N 97.10W
05/23/2011 M66 MPH PAYNE OK ASOS
&&
JPIKESpecial weather statement, May 23, 9:30 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 930 PM CDT MON MAY 23 2011 OKZ024-240245- CANADIAN OK- 930 PM CDT MON MAY 23 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN COUNTY. AT 929 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTH OF CONCHO...MOVING SOUTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING IS ISSUED OR STORMS THREATEN YOU. LAT...LON 3572 9776 3555 9784 3556 9816 3571 9821 WR
Local storm report, May 23, 9:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL N OKARCHE 35.73N 97.98W
05/23/2011 E1.50 INCH CANADIAN OK EMERGENCY MNGR
&&
JPIKELocal storm report, May 23, 9:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
943 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL N OKARCHE 35.73N 97.98W
05/23/2011 E1.75 INCH CANADIAN OK TRAINED SPOTTER
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:04 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| May 23, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 57 min |
| May 23, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 53 min |
| May 23, 7:37 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 3 hr |
| May 23, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 31 min |
| May 23, 7:46 PM CDT | Special Weather Statement | OUN | Logan | 14 min |
| May 23, 8:03 PM CDT | Special Weather Statement | OUN | Logan | 27 min |
| May 23, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Kingfisher, Logan, Major | 63 min |
| May 23, 8:14 PM CDT | Special Weather Statement | OUN | Payne | 31 min |
| May 23, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 43 min |
| May 23, 8:34 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher, Logan, Oklahoma | 116 min |
| May 23, 8:48 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| May 23, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 46 min |
| May 23, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 48 min |
| May 23, 9:30 PM CDT | Special Weather Statement | OUN | Canadian | 15 min |
| May 23, 9:48 PM CDT | Special Weather Statement | OUN | Lincoln | 27 min |
| May 23, 9:54 PM CDT | Special Weather Statement | OUN | Lincoln | 51 min |
| May 23, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 59 min |
| May 23, 10:03 PM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 27 min |
| May 23, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 46 min |
| May 23, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 31 min |
| May 23, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 65 min |
| May 23, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 29 min |
| May 23, 11:10 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan | 3 hr |
| May 23, 11:17 PM CDT | Special Weather Statement | OUN | Logan | 43 min |
| May 23, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 37 min |
| May 24, 4:27 AM CDT | Red Flag Warning | OUN | Beckham, Ellis, Greer, Harmon, Harper, Jackson and 1 more | 18 hr |
| May 24, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 57 min |
| May 24, 2:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 59 min |
| May 24, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 65 min |
| May 24, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 63 min |
| May 24, 3:00 PM CDT | Tornado Warning | OUN | Blaine, Dewey, Major, Woods | 45 min |
| May 24, 3:06 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Custer | 39 min |
| May 24, 3:07 PM CDT | Tornado Warning | OUN | Caddo, Washita | 53 min |
| May 24, 3:15 PM CDT | Wind Advisory | OUN | Beckham, Blaine, Caddo, Comanche, Cotton, Custer and 13 more | 6 hr |
| May 24, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 50 min |
| May 24, 3:40 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 42 min |
| May 24, 3:41 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Canadian | 49 min |
| May 24, 3:42 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher, Major | 48 min |
| May 24, 3:44 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, Logan, Oklahoma | 16 min |
| May 24, 3:49 PM CDT | Special Weather Statement | OUN | Caddo | 11 min |
| May 24, 4:00 PM CDT | Tornado Warning | OUN | Canadian | 45 min |
| May 24, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 42 min |
| May 24, 4:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 56 min |
| May 24, 4:09 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 51 min |
| May 24, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 63 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 32 min |
| May 24, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady | 60 min |
| May 24, 4:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Lincoln, Logan, Noble, Payne | 55 min |
| May 24, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 35 min |
| May 24, 4:40 PM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 65 min |
| May 24, 4:42 PM CDT | Tornado Warning | OUN | Canadian, Grady, Oklahoma | 63 min |
| May 24, 4:50 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 40 min |
| May 24, 4:56 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| May 24, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 45 min |
| May 24, 5:03 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| May 24, 5:10 PM CDT | Tornado Warning | OUN | Grady, McClain | 50 min |
| May 24, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Stephens | 25 min |
| May 24, 5:23 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 37 min |
| May 24, 5:26 PM CDT | Tornado Warning | OUN | Stephens | 49 min |
| May 24, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Lincoln, Logan, Noble, Payne | 63 min |
| May 24, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 31 min |
| May 24, 5:33 PM CDT | Tornado Warning | OUN | Logan, Noble, Payne | 57 min |
| May 24, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Pottawatomie | 60 min |
| May 24, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Garvin | 44 min |
| May 24, 5:48 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 42 min |
| May 24, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Love | 40 min |
| May 24, 5:53 PM CDT | Tornado Warning | OUN | Love | 52 min |
| May 24, 5:55 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 50 min |
| May 24, 5:55 PM CDT | Tornado Warning | OUN | Carter, Garvin, Stephens | 50 min |
| May 24, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 61 min |
| May 24, 6:21 PM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 54 min |
| May 24, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 52 min |
| May 24, 6:32 PM CDT | Tornado Warning | OUN | Carter, Johnston, Love, Marshall | 28 min |
| May 24, 6:36 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 39 min |
| May 24, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Payne, Pottawatomie | 57 min |
| May 24, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Love | 35 min |
| May 24, 6:51 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 39 min |
| May 24, 6:54 PM CDT | Tornado Warning | OUN | Love | 28 min |
| May 24, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Murray | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.